SciELO - Scientific Electronic Library Online

 
vol.76 número4A relation between the right triangle and circular tori with constant mean curvature in the unit 3-sphere índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Anais da Academia Brasileira de Ciências

versão impressa ISSN 0001-3765versão On-line ISSN 1678-2690

Resumo

BARBOSA, João Lucas M.  e  CARMO, Manfredo do. Cones in the Euclidean space with vanishing scalar curvature. An. Acad. Bras. Ciênc. [online]. 2004, vol.76, n.4, pp.631-638. ISSN 0001-3765.  http://dx.doi.org/10.1590/S0001-37652004000400001.

Given a hypersurface M on a unit sphere of the Euclidean space, we define the cone based on M as the set of half-lines issuing from the origin and passing through M. By assuming that the scalar curvature of the cone vanishes, we obtain conditions under which bounded domains of such cone are stable or unstable.

Palavras-chave : stability; r-curvature; cone; scalar curvature.

        · resumo em Português     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons